# SDR TWAA9818701

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1081
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND TAIL TO FUSELAGE ANGLE IN DORSAL FIN CRACKED FROM SCREW HOLE TO EDGE, ON RT SIDE AT STA 1081.  REMOVED CRACKED ANGLE AND REPLACED WITH NEW ANGLE (P/N SR09530162-4), PER SB 53-223 REV 2, AND ARA 15725.
